# SDR CA070111014

- Difficulty date: December 30, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 26,658 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 7004544713
- Part serial: 88060718
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

(CAN) THE CAPTAINS EFIS SCREEN CIRCUIT BREAKER TRIPPED. THE BREAKER WAS RESET AND TRIPPED AGAIN AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAINTENANCE REPLACED THE NR 1 SYMBOL GENERATOR UNIT (SGU)THE AIRCRAFT WAS RETURNED TO SERVICE AFTER SATISFACTORY FUNCTION CHECK COMPLETED. (TC NR 20070111014)
